Meftagesic Tablet 10'S
TabletBox Nagercoil
Pain | Blue Cross Laboratories Ltd
0 likes





Short Description:
Meftagesic Tablet 10'S is used for Pain. This contains Mefenamic Acid 500 mg,Paracetamol (Acetaminophen) 325 mg
*This medicine need prescription
Combination:
Mefenamic Acid 500 mg,Paracetamol (Acetaminophen) 325 mg
View Alternate₹42.78 ₹46 7% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart